# SDR DXTA200702730

- Difficulty date: December 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 7,244 hours, 4,536 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS SELECTED FOR 15 TO 35. FAILED AROUND 20 DEGREES. DID NOT RESET BUT EVENTUALLY CAME BACK TO FLAPS 15 DEGREES.  FLAPS CAME TO 0 DEGREES ON GROUND, FLAP MOVEMENT WAS ABNORMALLY SLOW.  FOUND NR 3 FLAP BINDING COMPLIED WITH MECHANICAL AND ELECTRICAL RIG IAW 750 MM 27-50-00.
